# SDR SWAA2013051315937

- Difficulty date: April 26, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 291, BETWEEN STR 10R TO STR 11R.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
